# SDR 99FDEA00376

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6556148
- Condition: Dented
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN AT BS 1070, STR 19L.  *S/D*  REPAIRED SKIN IAW FEDEX SRM 53-30-3.
